# SDR ASAA2021030134217

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,422 hours, 13,863 cycles
- Engine: Cfmint CFM567B27
- Engine time: 55,288 hours, 16,547 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: CFM567B27
- Part serial: 893814
- Condition: Cracked
- Location: Lt Engine
- Part time: 55,288 hours, 16,547 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C # 78472022 SPECIAL DETAILED INSPECTION (SDI) (BOROSCOPE) - CFM56 - 7 ENG HPT BLADES. #1 ENG . S/N 893814. FOUND INTERSECTING CRACK LPT NGV STG - 1 ALONG W/3 FULL CRACKS IN FULLSET, 1 NGV W/HOLE LESS THAN .039 SQ. INCH ". GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE ESN # 893814. TRANSFERRED TO SHOP W/O #1865895.
